# SDR GTIA2020010834917

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 45,866 hours, 21,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT FA'S BECAME ILL FUME PROCEDURE COMPLETED- FA REPORTED A SKUNK SMELL -ACCOMPLISHED TSM 05-50-00-810-831. FOR CABIN ODOR. IAW BOTH SACKS ON APU BLEED . ISOLATED PACKS, NO SIGN OF CONTAMINATION , RAN BOTH ENG BLEED , ALSO ISOLATED PACKS . NO SIGN OF CONTAMINATION . CONTINUED ON LP 2504230-2
